# SDR 96ZZZX370

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aerospace Holding Corporation, repair station W6NR985J
- Aircraft: N27368
- Make and model: Piper PA-31-350
- Aircraft serial: 317852010
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: 4031010
- Condition: Cracked
- Location: Turbo Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON UNCOWLING THE RIGHT ENGINE FOR AN OIL CHANGE, A HOLE WAS FOUND IN THE EXHAUST PIPE OF THE TURBOCHARGER.  A NEW PIPE WAS INSTALLED.  THE HOLE WAS APPROXIMATELY 2 INCHES BY 2 INCHES WITH A 4 INCH CRACK OUT FROM THE EDGE OF THE HOLE.  NO OTHER DAMAGE WAS FOUND.
